Soma

Discussion in 'Fibromyalgia Main Forum' started by LadyDragon, Nov 8, 2002.

  1. LadyDragon

    LadyDragon New Member

    Hi all... It's been 3 days, and holding.... and still the pain is much less... I could almost shout for joy... except for, I don't feel much joy. Has anyone out there had problems with Soma, and/or Lortab and , um, I guess, depression. Not much pain (HAPPY, HAPPY), but thought it would make me happier.... and yes, I have considered that I'm just being neurotic.... Could it be that I'm just tired? After dealing with the battle of pain and pain management, I find something that works, and, well, anyone know any good jokes?
  2. LadyDragon

    LadyDragon New Member

    Hi all... It's been 3 days, and holding.... and still the pain is much less... I could almost shout for joy... except for, I don't feel much joy. Has anyone out there had problems with Soma, and/or Lortab and , um, I guess, depression. Not much pain (HAPPY, HAPPY), but thought it would make me happier.... and yes, I have considered that I'm just being neurotic.... Could it be that I'm just tired? After dealing with the battle of pain and pain management, I find something that works, and, well, anyone know any good jokes?
  3. karen2002

    karen2002 New Member

    It's just been 3 days--since starting the new meds, give your body time to adjust. Yes, you probably are exhausted--chronic pain is very tiring. Mellow out this weekend, and enjoy the easing of your pain. Now that you are feeling a bit better, maybe you can spend a little time outdoors soaking up some sunshine, even if just from a lawn chair.
    I am in Texas, and the sun finally came out this week after about 3 weeks of gloom and rain. It's wonderful!
    Best Wishes,'
    Karen
  4. karen55

    karen55 New Member

    I take those same meds, and they don't depress me or make me tired or anything. However, my daughter takes Soma for a back injury, and I notice that if she needs to take it more than twice in a 24 hour period, she is extremely moody....well.....bitchy is the word!
    Karen2002 has offered some good advice....give yourself a chance to adjust, relax....and if you find yourself not liking the way you feel after a few more days, maybe you need to discuss it with your Dr.
    {{{hugs}}}